# SDR C2XA07IA039

- Difficulty date: February 18, 2007
- Submitted: February 21, 2007
- Operation: Air carrier
- Aircraft: N11127
- Make and model: Emb EMB-145XR
- Aircraft serial: 145697
- Aircraft time: 11,104 hours, 5,977 cycles
- System (JASC): 4930 · APU Engine Fuel and Control
- Part: Fuel Sys
- Condition: Leaking
- Location: Apu
- Part time: 5,664 hours, 10,780 cycles
- Component: Apu
- Component part number: 4504113
- Stage of operation: IN
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

IAH - FLIGHT 2097, DURING PREFLIGHT INSPECTION THE CREW REPORTED A FUEL SMELL IN THE COCKPIT WITH THE APU ON.  MAINTENANCE INSPECTED THE AIRCRAFT AND PLACED THE APU ON  MEL 49-00-00 -C- 116102.  THE AIRCRAFT WAS APPROVED FOR RETURN TO SERVICE.  THE AIRCRAFT RETURNED TO IAH ON 02/19/07 WHERE MAINTENANCE REMOVED AND REPLACED THE APU, OPERATIONALLY CHECKED WITH NO DEFECTS, REMOVED THE MEL, AND THE AIRCRAFT WAS APPROVED FOR RETURN TO SERVICE.
